Ozempic Causing Hunger

Updated

I started at .25 for 2 weeks, then .5 for 2 weeks, then 1 mg for 4 weeks. Now on 1.5 mg for 2 weeks. Total loss of weight is 10 lbs, which was mostly in first 4 weeks due GI Side effects.

But for the last 3 weeks I'm extremely hungry all the time. Soon after eating too. I'm borderline diabetic, on metformin 1 gm daily. Starting weight 207 lbs, height 5 ft. Why this hunger? I'm so mad. It’s doing the opposite what it’s supposed to do. This is worse than my baseline.

4 Replies

Earliest Newest Votes
1

The FDA does warn that Ozempic might cause hypoglycemia, so if you're borderline diabetic, it might be causing yours to drop too low, resulting in your feeling hungry, as your body asks for more fuel to raise your blood sugar levels. Other side effects may include nausea, dizziness, appetite loss, and fatigue.

Ref: Ozempic Information

Are you on any other medications? Have you informed your doctor of the issue? You may need to try an alternative medication.

Was this helpful? 0
2

Omg poor you :-( and you are taking such a big dose to. Do you have any side effects beside the hunger? Maybe this med is not for you. Don’t forget there is many drugs that work the same way as Ozempic so you can ask your doctor to maybe put you in a different one? Sorry I am far from being an expert as I just started so this is just my opinion. I hope your doctor finds a solution for you.

Was this helpful? 0
3

Re: VerFree (# 1) Expand Referenced Message

Hypoglycemia was my docs thought too. So I have been checking blood sugars and max low was 79. I m taking metformin nexium synthroid telmasartan crestor my others meds. Starting this Saturday I ll be going max dose of 2 mg weekly. If same effect hunger n no wt loss. I ll be calling it a quits.

Was this helpful? 0
4

Re: Coco (# 2) Expand Referenced Message

Hypoglycemia was my docs thought too. So I have been checking blood sugars and max low was 79. I m taking metformin nexium synthroid telmasartan crestor my others meds. Starting this Saturday I ll be going max dose of 2 mg weekly. If same effect hunger n no wt loss. I ll be calling it a quits.

Was this helpful? 0

More Discussions:

Ozempic Forum

I have been on Ozempic now for 5 weeks. I started at the .25mg and after two weeks, upped it to the 0.5mg. I have never ...

42 REPLIES
Ozempic - Weight Loss and Side Effects

I started Ozempic in October 2021. I was 209 pounds. I am now 134 pounds. I first started taking Ozempic .25 mg for 3 we...

39 REPLIES
Ozempic GI side effects

Hello. I just recently started ozempic I'm type 2 diabetic and am overweight I've worked up to the .5 dose 2 mor...

24 REPLIES
Ozempic injection

I just started Ozempic today and forgot to count to 6 after injecting the needle before removing it. Did I still get my ...

12 REPLIES
Ozempic and Constipation

I have been on Ozempic 1mg for a few months and have lost 25 lbs. I feel great but struggle with constipation from the d...

11 REPLIES
Ozempic dose increase

Hi, I have been on ozempic for 4 months. I went up from .5 to 1.0 last week. I tried the increase prior about a month ag...

7 REPLIES
Ozempic Prescription Cost

Hello. I am hoping someone can give me an idea of how much I'll have to pay per month to start taking Ozempic? I hav...

6 REPLIES
Ozempic and Skin Sensitivity

After seven weeks on Ozempic the skin on my upper back and sides have become very sensitive to the touch, like a sunburn...

6 REPLIES
Ozempic & Diabetes

I was prescribed Ozempic for weight loss. 12 hours after taking the first dose, the fatigue and brain fog I’ve str...

6 REPLIES
Ozempic is a blessing to me

My doctor suggested that I start ozempic to help lose stubborn weight that I had gained over a few months. I started wit...

6 REPLIES